MathSciNet Relay Station
MathSciNet bibliographic data
MR1812701 (2002b:47083) 47D03 (58J60 60J60)
Wang, Feng-Yu Functional inequalities, semigroup properties and spectrum estimates. Infin. Dimens. Anal. Quantum Probab. Relat. Top. 3 (2000), no. 2, 263–295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement